Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Shramov Konstantin Aleksandrovich
(recent publications)
| by years | scientific publications | by types |



   2017
1. Yuri Prokhorov, Constantin Shramov, “Jordan constant for Cremona group of rank 3”, Mosc. Math. J., 17:3 (2017), 457–509 , arXiv: 1608.00709  mathnet
2. C. Ciliberto, M. Farnik, A. Küronya, V. Lozovanu, J. Roé, C. Shramov, “Newton-Okounkov bodies sprouting on the valuative tree”, Rendiconti del Circolo Matematico di Palermo Series 2, 66:2 (2017), 161-194 , arXiv: 1602.02074  crossref
3. V. Przyjalkowski, C. Shramov, “Laurent phenomenon for Landau-Ginzburg models of complete intersections in Grassmannians of planes”, Bulletin of the Korean Mathematical Society, 54:5 (2017), 1527-1575 , arXiv: 1409.3729  crossref

   2016
4. I. Cheltsov, C. Shramov, Cremona groups and the icosahedron, Monogr. Res. Notes Math., CRC Press, Boca Raton, FL, 2016 , xxi+504 pp.  mathscinet (cited: 2)
5. Ivan Cheltsov, Victor Przyjalkowski, Constantin Shramov, “Quartic double solids with icosahedral symmetry”, Eur. J. Math., 2:1 (2016), 96–119 , arXiv: 1508.07282  mathnet  crossref  mathscinet (cited: 2)  zmath  elib  scopus (cited: 2)
6. Yuri Prokhorov, Constantin Shramov, “Jordan property for Cremona groups”, Amer. J. Math., 138:2 (2016), 403–418 , arXiv: 1211.3563  mathnet  crossref  mathscinet (cited: 3)  zmath  isi (cited: 1)  elib  scopus (cited: 2)
7. A. Kuznetsov, Yu. Prokhorov, C. Shramov, Hilbert schemes of lines and conics and automorphism groups of Fano threefolds, 2016 , arXiv: 1605.02010
8. Victor V. Przyjalkowski, Constantin A. Shramov, “Double quadrics with large automorphism groups”, Proc. Steklov Inst. Math., 294 (2016), 154–175  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus (cited: 1)
9. Yuri Prokhorov, Constantin Shramov, Finite groups of birational selfmaps of threefolds, 2016 , arXiv: 1611.00789
10. Yuri Prokhorov, Constantin Shramov, p-subgroups in the space Cremona group, 2016 , arXiv: 1610.02990
11. Ivan Cheltsov, Victor Przyjalkowski, Constantin Shramov, Burkhardt quartic, Barth sextic, and the icosahedron, 2016 , arXiv: 1606.04372
12. Ivan Cheltsov, Constantin Shramov, “Two rational nodal quartic 3-folds”, Q. J. Math., 67:4 (2016), 573–601 , arXiv: 1511.07508  mathnet  crossref  mathscinet  zmath  isi

   2015
13. V. Przyjalkowski, C. Shramov, “On Hodge numbers of complete intersections and Landau–Ginzburg models”, Int. Math. Res. Not. IMRN, 2015:21 (2015), 11302–11332 , arXiv: 1305.4377  mathnet (cited: 3)  crossref  mathscinet (cited: 3)  isi (cited: 3)  scopus (cited: 4)
14. V. V. Przyjalkowski, K. A. Shramov, “Laurent Phenomenon for Landau–Ginzburg Models of Complete Intersections in Grassmannians”, Proc. Steklov Inst. Math., 290 (2015), 91–102  mathnet  crossref  crossref  isi (cited: 1)  elib  elib  scopus (cited: 2)
15. I. Cheltsov, V. Przyjalkowski, C. Shramov, Which quartic double solids are rational?, 2015 , 30 pp., arXiv: 1508.07277

   2014
16. I. Cheltsov, C. Shramov, “Five embeddings of one simple group”, Trans. Amer. Math. Soc., 366:3 (2014), 1289–1331 , arXiv: 0910.1783  mathnet  crossref  mathscinet (cited: 5)  zmath  isi (cited: 4)  elib (cited: 4)  scopus (cited: 5)
17. Yu. Prokhorov, C. Shramov, “Jordan property for groups of birational selfmaps”, Compositio Math., 150:12 (2014), 2054–2072 , arXiv: 1307.1784  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 1)  elib  scopus (cited: 1)
18. V. V. Przyjalkowski, K. A. Shramov, “On weak Landau–Ginzburg models for complete intersections in Grassmannians”, Russian Math. Surveys, 69:6 (2014), 1129–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  elib  scopus (cited: 3)
19. I. Cheltsov, C. Shramov, “Weakly-exceptional singularities in higher dimensions”, J. Reine Angew. Math., 2014:689 (2014), 201–241 , arXiv: 1111.1920  mathnet  mathscinet  zmath  isi (cited: 1)  scopus

   2013
20. I. A. Cheltsov, K. A. Shramov, “Sporadic simple groups and quotient singularities”, Izv. Math., 77:4 (2013), 846–854  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  isi  elib  elib  scopus
21. I. Cheltsov, C. Shramov, “Del Pezzo zoo”, Exp. Math., 22:3 (2013), 313–326 , arXiv: 0904.0114  mathnet  crossref  mathscinet (cited: 5)  zmath  isi (cited: 3)  elib (cited: 3)  scopus (cited: 3)

   2012
22. M. Feigin, C. Shramov, “On unitary submodules in the polynomial representations of rational Cherednik algebras”, Int. Math. Res. Not., 2012, no. 15, 3375–3414 , arXiv: 1010.4245  mathnet  crossref  mathscinet (cited: 2)  zmath  isi  elib (cited: 2)  scopus (cited: 2)
23. I. Cheltsov, C. Shramov, “Three embeddings of the Klein simple group into the Cremona group of rank three”, Transform. Groups, 17:2 (2012), 303–350 , arXiv: 1010.1918  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 4)  elib (cited: 4)  scopus (cited: 6)

   2011
24. I. A. Cheltsov, C. A. Shramov, “On exceptional quotient singularities”, Geom. Topol., 15:4 (2011), 1843–1882  crossref  mathscinet (cited: 11)  zmath  isi (cited: 11)  elib (cited: 10)  scopus (cited: 11)
25. I. Cheltsov, C. Shramov, “Six-dimensional exceptional quotient singularities”, Math. Res. Lett., 18:6 (2011), 1121–1139 , arXiv: 1001.3863  crossref  mathscinet (cited: 5)  zmath  isi (cited: 2)  elib (cited: 1)  scopus (cited: 1)
26. I. Cheltsov, C. Shramov, “Nine-dimensional exceptional quotient singularities exist”, Proceedings of the Gokova Geometry - Topology conference, International Press, 2011, 85–96 , arXiv: 1110.6782

   2010
27. I. Cheltsov, J. Park, C. Shramov, “Exceptional del Pezzo hypersurfaces”, J. Geom. Anal., 20:4 (2010), 787–816  crossref  mathscinet (cited: 7)  zmath  isi (cited: 7)  elib (cited: 6)  scopus (cited: 7)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017